Reply To: Insulin overdose

HGH Forums Insulin Forum Insulin overdose Reply To: Insulin overdose

#1602
Kerman
Participant

you’ve just got to remember that your father’s metabolism is going to be able to compensate to at least some extent and that’s because he is not a diabetic person. also, he is going to have stored glucose that his own hormones are going to release in response. just in case it was a slow acting insulin then it is quite obvious that it is going to be a slower drop and this means that it would be easier to deal with, however I just can imagine that the paramedics have helped him before he has been transferred to, hospital, pretty much as they would do if a person who is having diabetes had taken too much of insulin by mistake. I mean, I can’t be sure here either, of course, but I am thinking that they must be prepared for such kind of situations so there must be people specialized in helping in such kind of situations.

I do understand that you want to find out what you can expect and how he might feel from that, however I really do not think that anyone here can know the answer as to how things are going to progress and that is due to the fact that it greatly depends on the individual as well as on the insulin that has been given, however getting quick, treatment as it does sounds that he did, that must be a really big thing in his favor so I do think that he must be alright and that there shouldn’t be anything that you must be worried about. I mean… of course, there are always risks, however I just think that odds are in your father’s favor. good luck